# SDR REXA2015030900295

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 22,309 hours, 19,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Ice Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  FOUND ICE BREAKER CABLE ASSY BROKEN.  R & R ICE BREAKER CABLE ASSY IAW AMM 52-11-15.  OPS CHECKED GOOD.
